Illinois Journal of Mathematics

The derived series of a finite $p$-group

Charles R. Hobby

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 5, Issue 2 (1961), 228-233.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255629822

Digital Object Identifier
doi:10.1215/ijm/1255629822

Mathematical Reviews number (MathSciNet)
MR0122878

Zentralblatt MATH identifier
0096.25004

Subjects
Primary: 20.40

Citation

Hobby, Charles R. The derived series of a finite $p$-group. Illinois J. Math. 5 (1961), no. 2, 228--233. doi:10.1215/ijm/1255629822. https://projecteuclid.org/euclid.ijm/1255629822


Export citation